VOL. 19 · NO. 1 | Winter 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 19 (1), (Winter 1989)
No abstract available
W.A.A. Sakam, A. Ditzian, S.D. Riemenschneider
Rocky Mountain J. Math. 19 (1), 1-6, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-1
No abstract available
Rocky Mountain J. Math. 19 (1), 7-8, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-7
No abstract available
Articles
M.R. Akhlaghi, A.M. Chak, A. Sharma
Rocky Mountain J. Math. 19 (1), 9-22, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-9
No abstract available
Dan Amir
Rocky Mountain J. Math. 19 (1), 23-32, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-23
No abstract available
Richard Askey
Rocky Mountain J. Math. 19 (1), 33-38, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-33
No abstract available
Walter Van Assche, Jeffrey S. Geronimo
Rocky Mountain J. Math. 19 (1), 39-50, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-39
No abstract available
R.P. Bennell, J.C. Mason
Rocky Mountain J. Math. 19 (1), 51-66, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-51
No abstract available
H. Berens, H.J. Schmid
Rocky Mountain J. Math. 19 (1), 67-72, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-67
No abstract available
M.A. Bokhari
Rocky Mountain J. Math. 19 (1), 73-82, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-73
No abstract available
Andrè Boivin
Rocky Mountain J. Math. 19 (1), 83-92, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-83
No abstract available
J.M. Borwein, P.B. Borwein
Rocky Mountain J. Math. 19 (1), 93-102, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-93
No abstract available
M.G. De Bruin
Rocky Mountain J. Math. 19 (1), 103-112, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-103
No abstract available
Hans G. Feichtinger
Rocky Mountain J. Math. 19 (1), 113-126, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-113
No abstract available
P.M. Gauthier, W. Hengartner, A. Stray
Rocky Mountain J. Math. 19 (1), 127-136, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-127
No abstract available
Gerhard Gierz, Boris Shektman
Rocky Mountain J. Math. 19 (1), 137-144, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-137
No abstract available
M.V. Golitschek, G.G. Lorentz
Rocky Mountain J. Math. 19 (1), 145-156, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-145
No abstract available
Heinz H. Gonska
Rocky Mountain J. Math. 19 (1), 157-172, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-157
No abstract available
T.N.T. Goodman, S.L. Lee
Rocky Mountain J. Math. 19 (1), 173-180, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-173
No abstract available
Werner Haussman, Karl Zeller
Rocky Mountain J. Math. 19 (1), 181-188, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-181
KEYWORDS: Zolotarev polynomials, complex approximation, 30E10, 41A10, CarathÉodory-FejÉr approximation
No abstract available
Klaus Höllig, Martin Marsden, Sherman Riemenschneider
Rocky Mountain J. Math. 19 (1), 189-198, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-189
No abstract available
William B. Jones, W.J. Thron
Rocky Mountain J. Math. 19 (1), 199-210, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-199
KEYWORDS: PadÉ approximant, 30E05, 41A21, 50A15, Moment problem, Continued fraction
No abstract available
William B. Jones, W.J. Thron
Rocky Mountain J. Math. 19 (1), 211-222, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-211
No abstract available
E.G. Kalnins, Willard Miller Jr
Rocky Mountain J. Math. 19 (1), 223-230, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-223
No abstract available
D. Leviatan
Rocky Mountain J. Math. 19 (1), 231-242, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-231
KEYWORDS: degree of monotone approximation, Jackson type estimates, $L^p$-modulus of continuity, Peetre kernel
No abstract available
A.L. Levin, E.B. Saff
Rocky Mountain J. Math. 19 (1), 243-250, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-243
KEYWORDS: 41A20, 41A17
No abstract available
W.A. Light
Rocky Mountain J. Math. 19 (1), 251-260, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-251
No abstract available
D.S. Lubinsky, E.B. Saff
Rocky Mountain J. Math. 19 (1), 261-270, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-261
No abstract available
H. Mevissen, R.J. Nessel, E. Van Wickeren
Rocky Mountain J. Math. 19 (1), 271-280, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-271
No abstract available
Manfred M. Müller
Rocky Mountain J. Math. 19 (1), 281-292, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-281
KEYWORDS: Cheney Sharma - Kantorovic polynomials, Positive linear operators, 41A36, 41A25, 41A10, Cheney -Sharma - Bernstein polynomials, degree of approximation in the $L^p$-metric, Voronovskaja - theorem
No abstract available
Paul Nevai
Rocky Mountain J. Math. 19 (1), 293-302, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-293
KEYWORDS: 42C05, orthogonal polynomials, Recurrence Formulas
No abstract available
J.E. Peĉarić, D. Zwick
Rocky Mountain J. Math. 19 (1), 303-312, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-303
No abstract available
Jaak Peetre, Johan Karlsson
Rocky Mountain J. Math. 19 (1), 313-334, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-313
KEYWORDS: rate of approximation, 41-02, 41A25, 46E35, 46M35, 47B99, best rational approximation, approximation space, Besov space, interpolation space
No abstract available
Joao B. Prolla, Ary O. Chiacchio
Rocky Mountain J. Math. 19 (1), 335-344, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-335
No abstract available
Q.I. Rahman, G. Schmeisser
Rocky Mountain J. Math. 19 (1), 345-352, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-345
No abstract available
A.K. Rigler, S.Y. Trimble, Richard S. Varga
Rocky Mountain J. Math. 19 (1), 353-374, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-353
No abstract available
A. Ruttan, R.S. Varga
Rocky Mountain J. Math. 19 (1), 375-382, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-375
No abstract available
Walter Schempp
Rocky Mountain J. Math. 19 (1), 383-394, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-383
No abstract available
H.J. Schmid
Rocky Mountain J. Math. 19 (1), 395-404, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-395
No abstract available
Matthew F. Wyneken
Rocky Mountain J. Math. 19 (1), 405-414, (Winter 1989) DOI: 10.1216/RMJ-1989-19-1-405
No abstract available
Back to Top